Journal Article

Index to Volume 17

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 4, pages 417-418
Published in print January 2000 | ISSN: 1477-8599
Published online January 2000 | e-ISSN: 1477-8602 | DOI:
Index to Volume 17

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics


Show Summary Details

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.